MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES SACETT; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES SACETT; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/189/070
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 - other: device has not been returned to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that after visual inspection, the cuff was inflated and visually checked for leaks.After insertion, it was noted that the patient's parameters were not good.A new endotracheal tube was used from the same lot.After the failure of 3 cuffs, an 8mm endotracheal tube one size larger was tested.This showed no air leak and was eventually placed on the patient.The patient was intubated several times.There was no report of patient harm/adverse event.
 
Additional Manufacturer Narrative
H6: evaluation codes updated.Device evaluation: the reported complaint was unable to be confirmed as no sample was returned and no photos were provided.Testing was not conducted for the investigation.If the product is returned at a later date, the complaint will be reopened for further investigation.No non-conformances were found in the dhr review.

Brand Name
PORTEX ENDOTRACHEAL TUBES SACETT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18586273
Report Number9617604-2024-00082
Device Sequence Number15576333
Product Code BTR
UDI-Device Identifier15019315059520
UDI-Public(01)15019315059520(17)270601(10)4177258
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K081086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/189/070
Device Lot Number4177258
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2023
Supplement Date Received by Manufacturer02/01/2024
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown